Reactine Cetiriz/Pseudoef 5/120 mg 14 comp View larger

Reactine Cetirizina Pseudoefedrina 14 comprimidos

Indicated in adults and adolescents over 12 years with seasonal allergic rhinitis when accompanied by nasal congestion relieving: congestion and runny nose, eye irritation, sneezing ...

More details

11,45 € tax incl.

More info

1. What is Reactine cetirizine / pseudoephedrine and what it is used.
It is a drug that acts as an antiallergic and nasal decongestant.
Reactine Cetirizine / Pseudoephedrine is indicated for the relief of nasal and ocular symptoms of seasonal allergic rhinitis when accompanied by nasal congestion in adults and adolescents over 12 years.
You should consult your doctor if worsens or does not improve after 7 days of treatment.


 2. What you need to know before you start taking Reactine cetirizine / pseudoephedrine.
Check with your doctor before taking Reactine cetirizine / pseudoephedrine if:
- Are allergic (hypersensitive) to pseudoephedrine, cetirizine, antihistamines, nasal decongestants other, or any of the other ingredients of this medicine
- It's a boy under 12 years old
- Have or have had difficulty urinating and / or urinary retention
- Have prostate hypertrophy
- Suffers from Kidney Disease requiring dialysis
- Suffers severe hypertension or heart disease or blood vessels, or have had brain hemorrhage
- Have narrow-angle glaucoma
- Suffers from hyperthyroidism
- You are taking or have taken in the last 2 weeks inhibitor type antidepressants medicines monoamine oxidase (MAO) inhibitors. If you are pregnant or breastfeeding.

You should also consult your doctor before taking this medicine if you have:
- Diabetes
- Acute asthma attacks
- High blood pressure (hypertension)
- Pressure in the high eye (ocular hypertension)
- Epilepsy or seizure risk
- Serious liver disease with reduced function
- Moderate or severe kidney disease with reduced function
- If you are over 60 years
- Stomach ulcer or bowel obstruction or bladder
- You have had bronchospasm

If you take other medicines that contain decongestants should not take this medicine. You should stop treatment and consult your doctor if during the treatment with this medicine note or diagnosed high blood pressure (hypertension), fast or pounding heartbeat (tachycardia), palpitations or heart rhythm disturbance (arrhythmia), like vomiting, or headache.
Treatment should be discontinued at least 24 hours before surgery.
If you are going to do some allergy testing, treatment should be discontinued 2 days before conducting that test and inform your doctor.
Pseudoephedrine, the active ingredient of this medicine, if taken in large quantities can be habit-forming, so it can be harmful.
You should avoid drinking alcohol during treatment with this medicine.
The simultaneous use of cocaine with this medicine may increase the cardiovascular effects and risk of adverse effects.
In faeces small pellets that are remnants of the medicine may occur, but this is not
harmful or affect medicine efficacy.

Interaction with laboratory tests
If you are going to perform analytical testing (including blood, urine, skin tests using allergens, etc.) inform the doctor that you are taking this medication because it can alter the results.

Warning athletes
It is not advisable Reactine taking cetirizine / pseudoephedrine (for containing pseudoephedrine and treated prolonged release tablets) in athletes, especially if there is a chance to practice them control of substances banned in sport in the following 6 h.

Use in children
Do not use this medicine in children under 12 years.

Reactine taking cetirizine / pseudoephedrine with other medications:
Tell your doctor or pharmacist if you are taking or have recently taken or might take any other medicines.
In particular communicate if you are using any of the following medicines, as it may be necessary to modify the dose or discontinue the treatment of some of them:
- Urinary acidifiers (ammonium chloride).
- Alkalizing urinals (sodium bicarbonate, citrates) as they can make Pseudoephedrine is eliminated more slowly and increase its effect and toxicity.
- Inhalation anesthetics because they can increase the risk of heart problems.
- Antidepressants (tricyclics and monoamine oxidase inhibitors MAOIs) can produce hypertensive crisis as headache, very high fever and increased blood pressure.
- Some medications to lower blood pressure or to promote the elimination of urine (such as beta-blockers, ACE inhibitors, Rauwolfia alkaloids such as reserpine, methyldopa, guanethidine) as it can cause decline or a sharp rise in tension arterial.
- Oral anticoagulants such as acenocoumarol because they can reduce the action of acenocumarol.
- Dihydroergotamine (ergot derivative for the treatment of headache) because it can produce a severe rise in blood pressure.
- Stimulants (amphetamines, xanthine) nervous system as it can cause nervousness, irritability, insomnia or possibly seizures or heart rhythm disturbance (arrhythmia).
- Digitalis glycosides (used for heart) because they can cause alterations in heart rate.
- Thyroid hormones (used for diseases of the thyroid) because it can increase the effects of both hormones such as pseudoephedrine.
- Levodopa and selegiline (used to treat Parkinson's disease) because they can cause a serious increase in blood pressure, high fever and headache.
- Linezolid (used as an antibacterial) because it can cause increased blood pressure
- Nitrates (used for the treatment of angina) may since reducing effects of nitrates.
- Procarbazine (used to treat cancer) because it produces an increase of severe blood pressure, very high fever and headache.
- Ritonavir (antiretroviral) as it increases the amount of cetirizine blood and causes slower elimination.
- Medicines for treatment of asthma containing theophylline.
- Antacids and kaolin.

Reactine taking cetirizine / pseudoephedrine with food and drink:
This medicine can be taken with or without food.
Avoid drinking alcoholic beverages during treatment with this medicine.

Pregnancy, lactation and fertility
If you are pregnant or breast-feeding, you think you may be pregnant or planning to become pregnant, ask your doctor or pharmacist before using this medicine. This medicine is contraindicated during pregnancy and lactation.

Driving and using machines
It is not expected that treatment with this medicine, at recommended doses, would produce decreased responsiveness or drowsiness, dizziness or lightheadedness, but if so, do not drive or operate machinery.

Reactine cetirizine / pseudoephedrine contains lactose
This medicine contains lactose. If your doctor has told you have an intolerance to some sugars, contact your doctor before taking this medicine.


 3. How to take Reactine cetirizine / pseudoephedrine
Follow the instructions exactly Reactine management cetirizine / pseudoephedrine contained in this leaflet or as your doctor or pharmacist. If in doubt, ask your doctor or pharmacist.
The recommended dose is:
Adults and adolescents from 12 years: 1 tablet 2 times a day, morning and afternoon The maximum daily dose is 2 tablets.
Over 60 years: patients older than 60 years should not take this medicine. Patients with kidney or liver: Patients with kidney failure or liver disease should not take this medicine.
This medicine is taken orally.
the whole tablet is taken, you can not divide, chew or dissolve. It should be swallowed with some liquid, preferably water. It can be taken with or without food.
If the medicine is taken in the evening, there should be a few hours before bedtime to minimize the possibility of insomnia.
If symptoms worsen or persist after 7 days of treatment should consult a doctor.

Use in children
It is contraindicated in children under 12 years.

If you take more Reactine cetirizine / pseudoephedrine than you should
If you have taken more Reactine cetirizine / pseudoephedrine than you should, immediately consult your doctor or pharmacist.
Symptoms of overdose Reactine cetirizine / pseudoephedrine are: confusion, diarrhea, dizziness, fatigue, headache, malaise, pupil dilation (mydriasis), skin irritation (pruritus), sedation, somnolence, stupor, tachycardia, breathing fast, excitement, nervousness, irritability, restlessness, tremors, convulsions, palpitations, increased blood pressure, heart rhythm disturbance (arrhythmia), difficulty urinating, sedation, impaired breathing during sleep, unconsciousness, cardiovascular collapse, hallucinations and seizures.
In case of overdose or accidental ingestion, immediately consult your doctor or pharmacist or call toxic control center (Tel: 91.5620420), indicating the medicine and the amount taken.

If you forget to take Reactine cetirizine / pseudoephedrine:
If you forget to take Reactine cetirizine / pseudoephedrine and symptoms continue, not take a double dose to make up the missed dose.
If necessary, restart it as indicated in paragraph 3. Taking Reactine
Cetirizine / pseudoephedrine.
If you have any further questions on the use of this medicine, ask your doctor or pharmacist.


 DOWNLOAD LEAFLET

Related products

This online pharmacy is licensed for online sales of over-the-counter medicines for human use. For your safety we recommend buying OTC medicines only on websites that include the common logo of the European Union which verifies that it is a legal pharmacy.



Consellería de Sanidade

Agencia española de medicamentos y productos sanitarios

Centro de información del medicamento

Colegio oficial de farmacéuticos de Ourense